Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TheCount

Member
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About TheCount

  • Rank
    New Member
  1. I play college basketball and I am on my 3rd day and have no problems... however, it is still too early too tell.. yes there are alot of potential side effects, but dont think about it the chances of anything serious are so rare!! i just bought a new ps3 game today and there are warnings all over it that say something about possibility of having seizures or something from gaming in the dark?? totally irrelevant I know, but there are potential side effects for everything
  2. I am 21 years old and am currently on my second day of Accutane. I have mild, but consistent acne and was wondering that since I am older and have been on every medication in the world tha maybe my I.B. wont be so bad?? any comments? thanks!
×